# SDR 52268

- Difficulty date: July 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 18,911 hours, 27,624 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, ON FLIGHT 700, THE LANDING GEAR HANDLE DOWN, NO GREEN INICATORS ON. THE RIGHT MAIN MANUAL EXTENSION WAS PERFORMED. FLYBY TOWER CONFIRMED GEAR APPEARED DOWN. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE GEAR DOWN INDICATOR. MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
